# SDR UPS07850403

- Difficulty date: August 6, 2007
- Submitted: August 8, 2007
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY LIGHTS WILL NOT TEST.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY AND RELAY UNIT IAW MM 33-50-01-2.  TESTS OK.
